MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) falsely depressed urinary/cerebrospinal fluid protein (ucfp) results obtained on patient samples when processed on an atellica ® ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
Two (2) falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results were obtained on an atellica ® ch 930 analyzer.The falsely depressed patient sample results were reported to the physician and not questioned.The same samples were reprocessed on an alternate atellica ® ch 930 analyzer.Higher results obtained were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) results.
 
Additional Manufacturer Narrative
Additional information (11-march-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) recovered within the customer's acceptable ranges.Based on the available information, the cause of the discordant result is consistent with preanalytical variables.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00095 was filed on 13-march-2024.

Brand Name
ATELLICA CH
Common Device Name
URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
po box 6101
tarrytown NY 10591 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18894622
Report Number2517506-2024-00095
Device Sequence Number20395312
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2024
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number130126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown